Menü Kapat

Case Report

Etodolac induced acute interstitial nephritis and autoimmune hemolytic anemia

Haci Bayram Berktas, Irem Pembegul Yigit, Hulya Taskapan, Nusret Akpolat

   

Abstract
In spite of the widespread use of non-steroidal anti-inflammatory drugs (NSAIDs) such as etodolac, induction of drug-dependent antibodies that cause hemolytic anemia and acute tubulointerstitiel nephritis are rarely reported. Currently, there is no way of identifying individuals who are at risk to develop this kind of complications. In patients who present with acute immune hemolysis and acute renal failure, it is important that a careful history of medication be obtained, potential sensitizing medications be identified. In this article we describe a patient with acute autoimmune hemolytic anemia and acute renal failure related with etodolac.

Key words: Etodolac, acute interstitial nephritis, autoimmune hemolytic anemia

Med-Science. 2016; 5(4): 1030-2

Medicine Science Vol:5 Issue:4 Year:2016 PP:919-1084
Posted in Vol: 5 Issue: 4 Year: 2016 December pp: 919-1084

Related Posts

%d blogcu bunu beğendi: